# SDR FDEA201106292488

- Difficulty date: June 29, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 361
- Aircraft time: 37,996 hours, 36,158 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812367201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - DURING HFEC OPEN HOLE INSP ON RT REINFORCE BASES JUNCTION AT FRAME 53, FOUND THE 7TH HOLE COUNT FROM THE TOP WITH CRACK.  PERFORMED REPAIR IAW EA 6-5310-143613, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
